Active ingredients: escitalopram oxalate
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I just started Lexpro 5 days ago. I was suffering from general anxiety and social anxiety. I am taking 10 MG daily and am suppose to up my dose to the 20 MG on day 7. I take it around 6pm every night. I have not been feeling myself since starting it. I feel very zombified and my emotions are going in all directions. Some of my issues are sudden hot flashes that last about 5 minutes, Then I go from awake and alert to extreme drowsiness within minutes. I find myself getting depressed to the point of tears occasionally. If I start doing something physical whether its cleaning or anything... I start to get dizzy and have to take breaks. My chest also feels extremely hot sometimes... and I have pain on the left side. Any experience with these symptoms? Is this normal to feel when you first start? How long until I start feeling normal?
I just started it almost a month and a half ago, but it's really helping my depression and I don't want to stop and wait and try other medications, but I've started having dermatillomania and not being able to sleep at night. Is this something I can wait out and try to control or should I find another medication? Thanks
I had my dose of lexapro increased from 15 mg. to 20 mg. After which I started having extreme restlessness, high levels of anxiety, bad thoughts of hopelessness and acute depression. I was given cogentin to stop the moving and restlessness but it's not really working.
I take 10 MG of Lexapro a day. Xanax as needed. I drug tested via swab last week and it came back positive for meth and amphetamines. Neither have i ever used in my life. The only other drug I took was a Zytrec D. I am baffled and need answers
More questions for: Lexapro
My husband asked his doctor for Lexapro for situational stress. His territory was half the country but the company fired the other person and he was handling all of it. Then his boss retired and he took on his responsibilities. He had a physical on April 19th and told the doctor he had stress but nothing he couldn't handle. We had just bought our retirement home and we were selling our other home. He called the doctor and said he need something to get him through this time. He became paranoid, couldn't sleep, was restless, couldn't eat, had horrible thoughts and couldn't make conversation with others. I now know it was akathisia. He ultimately jumped off our balcony in Croatia while I tried to stop him. He was alive when I got to him but died a few minutes later. He was 59 and was going to retire in a couple of months. He was respected by all who knew him, loved by his friends, he adored me and our children and we were so excited for this part of our lives. He was killed by this drug.
taking both for acute reflux flareup and long standing treatment of depression which is well managed on lexapro brand name. Do not feel well since starting zantac this week. mild nausea, intestinal discomfort and overall odd feelings.
I have been suffering from Generalized Anxiety Disorder for about 10 years. I took many antidepressants and other psychiatric medicines. I am willing to get rid of these drugs. Right now I am taking Escitalopram 5mg+clonazepam 0.5 mg at night. Recently a homeopath suggested me to take Gelsemium 30c twice. Can I get help from this medication?
Since 1999 I have been taking lexapro 40 mg, xanax 6 mg and since 2013 have been taking up to 20 mg of Percocet for fractures in my pelvis due to a disastrous surgery for hip dysplasia. In September of 2016 my face swelled up (angiodema) and I was on Prednisone for 3 months. I've been hospitalized twice and no dr can figure out why I still have Angiodema (facial and gastric) and severe nausea almost every singe day. I've gained 50 Pounds and they are first questioning my medications. I'm nervous to change antidepressants and not sure if that's the answer. Each hospital in NY told me I have to go to the Mayo Clinic. I've been practically bedridden since September and I just want my life back!!!
More reviews for: Lexapro
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.